# SDR ASAA2014031707223

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 27,277 hours, 8,469 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC NR 1 FAILED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-61,  OPS RESTORED, NO FAULTS LOGGED.  GROUND VERIFICATION CHECKED OK.
